Certain mean values and non-vanishing of automorphic L-functions with large level
Acta Arithmetica, Tome 93 (2000) no. 2, pp. 157-176
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_93_2_157_176,
author = {Yuichi Kamiya},
title = {Certain mean values and non-vanishing of automorphic {L-functions} with large level},
journal = {Acta Arithmetica},
pages = {157--176},
year = {2000},
volume = {93},
number = {2},
doi = {10.4064/aa-93-2-157-176},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-93-2-157-176/}
}
TY - JOUR AU - Yuichi Kamiya TI - Certain mean values and non-vanishing of automorphic L-functions with large level JO - Acta Arithmetica PY - 2000 SP - 157 EP - 176 VL - 93 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-93-2-157-176/ DO - 10.4064/aa-93-2-157-176 LA - en ID - 10_4064_aa_93_2_157_176 ER -
Yuichi Kamiya. Certain mean values and non-vanishing of automorphic L-functions with large level. Acta Arithmetica, Tome 93 (2000) no. 2, pp. 157-176. doi: 10.4064/aa-93-2-157-176
Cité par Sources :